# SDR Y2PA96065

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AA
- Make and model: Amd FALCON20C5
- Aircraft serial: 67
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Control Box
- Part number: 13150
- Condition: Failed
- Location: E/E Compt
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCI - FLT 18713 - AILERON TRIM RAN AWAY FULL LEFT AND CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER EMERGENCY/ABNORMAL CHECK LIST FOLLOWED BY CREW.  APPROACH AND LANDING WERE NORMAL, AIRCRAFT WAS CONTROLLABLE.  CORRECTIVE ACTION:  THE TRIM SYSTEM WAS ACTUATED NUMEROUS TIMES WITHOUT REPEAT OF THE FAILURE IN THE TRIM SYSTEM.  REMOVED AND REPLACED TRIM CONTROL BOX, AS A PRECAUTION, AND PERFORMED COMPLETE OPS CHECK IAW FALCON MM 27-10-00.  OPS CHECK NORMAL.  NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.  (X)
